RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1981, Volume 49, Number 2, Pages 178–189 (Mi tmf2464)  

On the unique solvability of the Cauchy problem for the equations of motion of discrete analogs of multidimensional chiral fields taking values on compact symmetric spaces

B. I. Shubov


Abstract: A class of models in classical statistical mechanics that are the discrete analogs of multidimensional chiral fields taking values on compact symmetric spaces is considered. The existence and uniqueness of a solution to the Cauchy problem with arbitrary initial data are proved for the equations of motion of these models. It follows from this result that for the considered models the dynamics exists on the entire infinitedimensional phase space. It is also shown that the constructed dynamics is the limit of a sequence of finite-dimensional dynamics.

Full text: PDF file (1718 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1981, 49:2, 966–974

Bibliographic databases:

Received: 23.01.1981

Citation: B. I. Shubov, “On the unique solvability of the Cauchy problem for the equations of motion of discrete analogs of multidimensional chiral fields taking values on compact symmetric spaces”, TMF, 49:2 (1981), 178–189; Theoret. and Math. Phys., 49:2 (1981), 966–974

Citation in format AMSBIB
\Bibitem{Shu81}
\by B.~I.~Shubov
\paper On the unique solvability of the Cauchy problem for the equations of motion of discrete analogs of multidimensional chiral fields taking values on compact symmetric spaces
\jour TMF
\yr 1981
\vol 49
\issue 2
\pages 178--189
\mathnet{http://mi.mathnet.ru/tmf2464}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=661604}
\zmath{https://zbmath.org/?q=an:0477.70017}
\transl
\jour Theoret. and Math. Phys.
\yr 1981
\vol 49
\issue 2
\pages 966--974
\crossref{https://doi.org/10.1007/BF01028990}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981NV49900004}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2464
  • http://mi.mathnet.ru/eng/tmf/v49/i2/p178

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:136
    Full text:45
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019